Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 48, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2013, 2:15 PM CDT for 5 counties in Wisconsin. It was in force for 45 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 2:15 PM CDT (19:15 UTC)
- Expired
- Jun 27, 2013, 3:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:18 PM CDT | HAIL 1 | 1 W Hartford, WI | ALSO REPORTED STRONG WINDS. REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED. |
| Jun 27, 2:19 PM CDT | HAIL 0.25 | Hartford, WI | |
| Jun 27, 2:23 PM CDT | HAIL 0.75 | Hartford, WI | REPORT FROM SOCIAL MEDIA |
| Jun 27, 2:32 PM CDT | TSTM WND GST 50 | 2 E Holy Hill, WI | FLAG POLE AND MOUNTING TORN FROM LIGHT POLE. QUARTER INCH HAIL. RAINFALL 0.63 INCH IN 30 MINUTES. |
| Jun 27, 2:45 PM CDT | HAIL 0.25 | Lannon, WI | GOOD HOPE RD AND HWY 74 |
| Jun 27, 2:45 PM CDT | HAIL 0.25 | Richfield, WI | REALYED VIA SOCIAL MEDIA. |
| Jun 27, 2:48 PM CDT | TSTM WND DMG | 3 Nne Brookfield, WI | EXTENSIVE TREE DAMAGE. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED. |
| Jun 27, 2:50 PM CDT | TSTM WND DMG | Butler, WI | SIGNIFICANT TREE DAMAGE IN BUTLER. SOME TREES UPROOTED. RELAYED BY BROADCAST MEDIA OVER SOCIAL MEDIA. TIME ESTIMATED. |
| Jun 27, 2:52 PM CDT | TSTM WND DMG | 5 Ene Brookfield, WI | SEVERAL TREES NEAR 100TH AND CAPITOL DRIVE UPROOTED OR WITH BRANCHES DOWN. TIME ESTIMATED. RELAYED VIA SOCIAL MEDIA. |
| Jun 27, 2:55 PM CDT | TSTM WND GST 40 | Milwaukee, WI | 76 AND GOODHOPE RD. ESTIMATED 1/2 BLOCK VISIBILITY IN HEAVY RAIN. |
| Jun 27, 3:02 PM CDT | HAIL 0.75 | Butler, WI | 124TH AND CAPITAL DRIVE. |
| Jun 27, 3:05 PM CDT | HAIL 0.25 | Wauwatosa, WI | HWY 45 AND CAPITAL DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
835
WUUS53 KMKX 271915
SVRMKX
WIC027-079-089-131-133-272000-
/O.NEW.KMKX.SV.W.0048.130627T1915Z-130627T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
215 PM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DODGE COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHWESTERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 300 PM CDT
* AT 210 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTFORD...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SLINGER AROUND 220 PM CDT.
JACKSON AROUND 230 PM CDT.
LANNON AROUND 240 PM CDT.
MENOMONEE FALLS AROUND 245 PM CDT.
MEQUON AND THIENSVILLE AROUND 250 PM CDT.
BROWN DEER AND RIVER HILLS AROUND 255 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HOLY
HILL...HUBERTUS...BEAR VALLEY...RICHFIELD...COLGATE...GERMANTOWN...
GLENDALE...SHOREWOOD...UW-MILWAUKEE AND MILWAUKEE BRADFORD BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4292 8790 4335 8861 4350 8846 4329 8789
4326 8791 4320 8789 4318 8788 4312 8789
4308 8786 4306 8786 4304 8789 4301 8789
4298 8785
TIME...MOT...LOC 1915Z 301DEG 31KT 4334 8837
HAIL...1.00IN
WIND...60MPH
$$
MEB4 follow-up statements
149
WWUS53 KMKX 271925
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT THU JUN 27 2013
WIC027-079-089-131-133-272000-
/O.CON.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-DODGE WI-WAUKESHA WI-WASHINGTON WI-
225 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...NORTHEASTERN WAUKESHA...SOUTHEASTERN DODGE...
SOUTHWESTERN OZAUKEE AND NORTHERN MILWAUKEE COUNTIES UNTIL 300 PM
CDT...
AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SLINGER...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSON AROUND 230 PM CDT.
LANNON AROUND 240 PM CDT.
MENOMONEE FALLS AROUND 245 PM CDT.
MEQUON AND THIENSVILLE AROUND 250 PM CDT.
BROWN DEER AND RIVER HILLS AROUND 255 PM CDT.
GLENDALE AND FOX POINT AROUND 300 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HUBERTUS...BEAR VALLEY...
RICHFIELD...COLGATE...GERMANTOWN...GLENDALE...SHOREWOOD...
UW-MILWAUKEE AND MILWAUKEE BRADFORD BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4292 8790 4329 8851 4345 8835 4329 8789
4326 8791 4320 8789 4318 8788 4312 8789
4308 8786 4306 8786 4304 8789 4301 8789
4298 8785
TIME...MOT...LOC 1925Z 301DEG 31KT 4330 8827
HAIL...1.00IN
WIND...60MPH
$$
EHT291
WWUS53 KMKX 271937
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT THU JUN 27 2013
WIC027-271946-
/O.CAN.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
DODGE WI-
237 PM CDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4292 8790 4324 8842 4341 8825 4329 8789
4326 8791 4320 8789 4318 8788 4312 8789
4308 8786 4306 8786 4304 8789 4301 8789
4298 8785
TIME...MOT...LOC 1936Z 301DEG 31KT 4325 8816
$$
WIC079-089-131-133-272000-
/O.CON.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
237 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...NORTHEASTERN WAUKESHA...SOUTHWESTERN OZAUKEE AND
NORTHERN MILWAUKEE COUNTIES UNTIL 300 PM CDT...
AT 234 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JACKSON...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MENOMONEE FALLS AROUND 245 PM CDT.
MEQUON AND THIENSVILLE AROUND 250 PM CDT.
BROWN DEER AND GLENDALE AROUND 255 PM CDT.
FOX POINT AND WHITEFISH BAY AROUND 300 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GLENDALE...
SHOREWOOD...UW-MILWAUKEE...MILWAUKEE BRADFORD BEACH...AND
HOAN BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4292 8790 4324 8842 4341 8825 4329 8789
4326 8791 4320 8789 4318 8788 4312 8789
4308 8786 4306 8786 4304 8789 4301 8789
4298 8785
TIME...MOT...LOC 1936Z 301DEG 31KT 4325 8816
HAIL...1.00IN
WIND...60MPH
$$
EHT437
WWUS53 KMKX 271946
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT THU JUN 27 2013
WIC079-089-131-133-272000-
/O.CON.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
246 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...NORTHEASTERN WAUKESHA...SOUTHWESTERN OZAUKEE AND
NORTHERN MILWAUKEE COUNTIES UNTIL 300 PM CDT...
AT 243 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
MENOMONEE FALLS...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BROWN DEER AND GLENDALE AROUND 255 PM CDT.
FOX POINT AND WHITEFISH BAY AROUND 300 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GLENDALE...
SHOREWOOD...UW-MILWAUKEE...MILWAUKEE BRADFORD BEACH...AND HOAN
BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4292 8790 4319 8832 4337 8814 4329 8789
4326 8791 4320 8789 4318 8788 4312 8789
4308 8786 4306 8786 4304 8789 4301 8789
4298 8785
TIME...MOT...LOC 1946Z 301DEG 31KT 4321 8806
HAIL...1.00IN
WIND...60MPH
$$
EHT559
WWUS53 KMKX 271959
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT THU JUN 27 2013
WIC079-089-131-133-272008-
/O.EXP.KMKX.SV.W.0048.000000T0000Z-130627T2000Z/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
259 PM CDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
NORTHEASTERN WAUKESHA...SOUTHWESTERN OZAUKEE AND NORTHERN MILWAUKEE
COUNTIES WILL EXPIRE AT 300 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4292 8790 4319 8832 4337 8814 4329 8789
4326 8791 4320 8789 4318 8788 4312 8789
4308 8786 4306 8786 4304 8789 4301 8789
4298 8785
TIME...MOT...LOC 1958Z 301DEG 31KT 4316 8794
$$
EHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:33 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 27, 11:33 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1133 AM CDT THU JUN 27 2013 .UPDATE... WATER VAPOR IMAGERY IS SHOWING A FEW NOTABLE AREAS THIS MORNING. THERE IS A STRONG SHORTWAVE PRODUCING THUNDERSTORMS IN SOUTHEAST NEBRASKA AND THAT WILL NOT AFFECT SOUTHERN WISCONSIN TODAY. THERE IS A DISTINCT VORT MAX/CIRCULATION OVER NORTHERN LAKE SUPERIOR AND CONVECTION IS FIRING UP WITH THAT DISTURBANCE OVER NORTHERN WISCONSIN ALREADY. A 10 KNOT UPPER LEVEL STREAM WILL BE PUSHING INTO NORTHWEST WISCONSIN THIS AFTERNOON...WHICH WILL HELP TO INTENSIFY/DIG THE UPPER LOW OVER SOUTHEAST MANITOBA AND SOUTHWEST ONTARIO INTO ALL OF THE GREAT LAKES BY LATER TONIGHT. ML CAPES WILL BE IN THE 1500-2000 J/KG RANGE...ALONG WITH STRAIGHT-LINE HODOGRAPHS WITH 30 KNOTS OF BULK SHEAR. THIS SCENARIO IS A DECENT SET-UP FOR SPLITTING CELLS...ISOLATED SEVERE HAIL AND DAMAGING WINDS. THE SPC STORM-SCALE ENSEMBLE OF OPPORTUNITY /SSEO/ DEPICTS NORTHERN...EAST CENTRAL AND SOUTHEAST WISCONSIN WITH THE BEST CHANCE FOR REFLECTIVITY GREATER THAN 40 DBZ...UPDRAFT HELICITY GREATER THAN 25 M2/S2...AND UPDRAFT SPEED GREATER THAN 10 M/S. SPC CONTINUES TO HAVE THE MKX AREA IN A SLIGHT RISK TODAY. PER MESOSCALE SHORT-TERM MODELS...THUNDERSTORMS ARE EXPECTED TO DEVELOP/SPREAD INTO SOUTH CENTRAL WI AROUND 19Z/2PM TODAY AND BE CONFINED TO SOUTHEAST WI BY 23Z/6PM. THUNDERSTORMS SHOULD QUICKLY DISSIPATE/MOVE EAST OF WI BY DARK. IT APPEARS THE BEST CHANCE FOR MID/LATE AFTERNOON THUNDERSTORMS WILL LAND IN SOUTHEAST WISCONSIN...INCLUDING MILWAUKEE. THERE WILL BE SLIGHTLY ENHANCED CONVERGENCE THERE DUE TO THE WEAK SURFACE TROUGH AND LAKE BREEZE BOUNDARY. THOSE ATTENDING OUTDOOR EVENTS SHOULD BE ON ALERT FOR CHANGING WEATHER CONDITIONS. && .AVIATION/18Z TAFS/... LAKE BREEZE DEVELOPED ALREADY BUT WILL NOT PUSH VERY FAR INLAND...NOT QUITE TO ENW. SCT-BKN040-050 CUMULUS CONGESTUS WILL FORM FOR THE AFTERNOON WITH SCT TSTORMS EXPECTED ACROSS THE REGION AS A SFC TROUGH MOVES THROUGH. SOME STORMS COULD BE SEVERE... ESPECIALLY EAST OF MADISON...INCLUDING FLD...SBM... UES...MKE...RAC AND ENW. SKIES WILL BECOME MO CLEAR TO PARTLY CLOUDY FOR TNT WITH VFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 400 AM CDT THU JUN 27 2013/ TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH SHOWERS EARLY THIS AM HAVE MOSTLY DISSIPATED AS THEY ENCOUNTERED STABLE CONDITIONS IN FAR ERN WI. RADIATIONAL COOLING WITHIN A MOIST LOW LEVEL AIRMASS IS CAUSING AREAS OF FOG THIS MORNING BUT LESSER OVER THE WRN CWA WHERE WNWLY WINDS ARE PICKING UP JUST ABOVE THE SFC. OTHERWISE...AN 80 KT JET STREAM DIVING SEWD ACROSS THE NRN PLAINS AND INTO WI WILL HELP DIG THE UPPER LOW OVER SRN MANITOBA AND SW ONTARIO INTO ALL OF THE GREAT LAKES BY LATER TNT. THE ASSOCIATED SFC TROUGH WILL PASS THIS AFTERNOON WITH MLCAPES RANGING FROM 1500-2000 J/KG ALONG WITH STRAIGHT LONG HODOGRAPHS. THE AREA OF BEST FOCUS WILL BE TOWARD CENTRAL WI WHERE THE INITIAL VORT MAX PASSES THROUGH THE STATE. THE ENHANCED CONVERGENCE OF THE SFC TROUGH AND LAKE BREEZE WILL BRING MORE OF A FOCUS TO ERN WI AS WELL. GIVEN DEGREE OF CAPE AND SHEAR...SPC SLIGHT RISK LOOKS GOOD. TSTORMS WILL BEGIN TO DISSIPATE TOWARD SUNSET WITH LOSS OF HEATING AND DRIER AIR ARRIVING ON NWLY SFC WINDS. THE NWLY WINDS WILL PREVENT ANY FOG FOR TNT WITH PCPN CHANCES HOLDING OFF UNTIL FRI WHEN THE UPPER LOW SETTLES CLOSER TO THE AREA. FRIDAY AND SATURDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH A PAIR OF SHORTWAVES ARE EXPECTED TO MOVE THROUGH FRIDAY AND SATURDAY...BRINGING MORE SHOWER/STORM CHANCES TO SOUTHERN WISCONSIN. THE BULK OF THE ACTIVITY SHOULD BE DIURNALLY DRIVEN...THOUGH A FEW SHOWERS/STORMS MAY LINGER THROUGH FRIDAY NIGHT. OVERALL AIRMASS WILL BE DRIER WITH MORE FLOW...SO NOT EXPECTING A HEAVY RAIN THREAT...A MUCH DIFFERENT SETUP THAN THE LAST FEW DAYS. STILL LOOKS LIKE COOLING TEMPS INTO THE WEEKEND UNDER NORTHWEST FLOW. SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH LOOKS DRY AND PLEASANT SUNDAY AND MONDAY WITH HIGH PRESSURE FINALLY RETURNING TO THE AREA. COULD SEE A FEW SHOWERS AND STORMS RETURN BY TUESDAY NIGHT OR WEDNESDAY...THOUGH CHANCE SEEMS FAIRLY LOW AT THIS POINT. SHOULD SEE TEMPS A FEW DEGREES BELOW NORMAL THROUGH THE FIRST HALF OF NEXT WEEK. AVIATION/12Z TAFS/...FOG WILL PREVAIL THIS AM AT THE TAF SITES WITH ONLY MVFR VSBYS AT KMSN...WHILE VSBYS WILL RANGE MVFR TO IFR AT KUES AND KMKE...AND 1/4 MILE TO 2 MILES AT KENW. BRIEF PERIODS OF LOW STRATUS ARE POSSIBLE WITH THE FOG. THE FOG IS SHALLOW HOWEVER AND SHOULD BURN OFF QUICKLY BY 8 OR 9 AM. SCT-BKN040-050 CUMULUS CONGESTUS WILL THEN FORM FOR THE AFTERNOON WITH SCT TSTORMS EXPECTED ACROSS THE REGION AS A SFC TROUGH MOVES THROUGH. SKIES WILL BECOME MO CLEAR TO PARTLY CLOUDS FOR TNT WITH VFR CONDITIONS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...MRC TODAY/TONIGHT AND AVIATION/MARINE...GEHRING FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Jun 27, 4:41 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 441 AM CDT THU JUN 27 2013 WIZ046-047-051-052-056>060-062>072-280945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 441 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PASSAGE OF A WEAK COLD FRONT WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS WITHIN A MODERATELY UNSTABLE AIRMASS AND STRONG WIND SHEAR. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THE STORMS. MANY RIVERS AND STREAMS ARE RISING AND EXCEEDING FLOOD STAGE ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN DUE TO THE HEAVY RAIN OVER THE LAST FEW DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOME RIVERS AND STREAMS WILL CONTINUE TO RISE THIS WEEK AND WEEKEND DUE TO THE RECENT HEAVY RAINS. THUNDERSTORMS ARE LIKELY ON FRIDAY WITH SLIGHT CHANCES OF THUNDERSTORMS ON SATURDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-280945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 441 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS A WEAK COLD FRONT MOVES ACROSS WISCONSIN AND LAKE MICHIGAN. STRONG WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY ON FRIDAY WITH SLIGHT CHANCES OF THUNDERSTORMS ON SATURDAY AND WEDNESDAY. WWW.WEATHER.GOV/MKX MG
In the hours before
Special weather statement, Jun 27, 1:37 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 137 PM CDT THU JUN 27 2013 WIZ046-047-057-058-271930- COLUMBIA-DODGE-GREEN LAKE-MARQUETTE- 137 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING THROUGH NORTHEAST COLUMBIA COUNTY INTO NORTHWEST DODGE COUNTY... AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL COLUMBIA COUNTY...MOVING SOUTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CAMBRIA BY 155 PM CDT... RANDOLPH BY 210 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Jun 27, 1:42 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 142 PM CDT THU JUN 27 2013 WIZ057-058-063-064-271945- COLUMBIA-DANE-DODGE-JEFFERSON- 142 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORMS MOVING FROM SOUTH CENTRAL COLUMBIA COUNTY INTO NORTHEAST DANE COUNTY AND NORTHWEST JEFFERSON COUNTY... AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHWEST OF MARSHALL...MOVING SOUTHEAST AT 25 MPH. THERE WERE OTHER THUNDERSTORMS AHEAD OF THIS STORM AS WELL. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MARSHALL BY 220 PM CDT... WATERLOO BY 225 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Jun 27, 2:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 201 PM CDT THU JUN 27 2013 WIZ056-057-063-272000- COLUMBIA-DANE-SAUK- 201 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORMS MOVING THROUGH EASTERN SAUK COUNTY INTO WESTERN COLUMBIA COUNTY... AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WISCONSIN DELLS...MOVING EAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF BARABOO AND WAS ALSO HEADING SOUTHEAST TOWARD LAKE WISCONSIN. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THE DELLS THUNDERSTORM WILL BE NEAR... WISCONSIN DELLS AIRPORT AND WEST BARABOO BY 205 PM CDT... BARABOO BY 210 PM CDT... 6 MILES SOUTH OF PORTAGE BY 225 PM CDT... I90/94 WI RIVER BRIDGE BY 230 PM CDT... POYNETTE BY 240 PM CDT... RIO BY 250 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Jun 27, 2:13 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 213 PM CDT THU JUN 27 2013 WIZ058>060-065-066-272000- DODGE-MILWAUKEE-OZAUKEE-WASHINGTON-WAUKESHA- 213 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN WASHINGTON INTO NORTHEAST WAUKESHA AND NORTHWEST MILWAUKEE COUNTY... AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HARTFORD...MOVING SOUTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SLINGER BY 220 PM CDT... SUSSEX BY 240 PM CDT... LANNON BY 245 PM CDT... MENOMONEE FALLS BY 250 PM CDT... MILWAUKEE TIMMERMAN AIRPORT AND BUTLER BY 255 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EHT
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:10 AM CDT | River Flood Warning | MKX | Columbia | 24 hr |
| Jun 27, 2:40 PM CDT | Special Marine Warning | MKX | 65 min | |
| Jun 27, 4:51 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 39 min |
| Jun 27, 5:21 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 39 min |
| Jun 27, 5:36 PM CDT | Special Marine Warning | MKX | 84 min | |
| Jun 27, 6:47 PM CDT | Special Marine Warning | MKX | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.